# SDR SWIA2020033049564

- Difficulty date: February 19, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 38,214 hours, 37,252 cycles
- System (JASC): 5755 · Spoilers
- Part: Fastener
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH WING OUTBD GROUND SPOILER INBD END HINGE HARDWARE CORRODED   (C-CHECK) RO 3/26/2020   REMOVED AND REPLACED THE NUT WASHER AND COTTER PIN WITH NEW REF AMM, SYSTEM OPS CHECK GOOD.
